# SDR SWAA2018103126363

- Difficulty date: October 13, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7943
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON INTERCOSTAL CORRODED AT BS 867+3, BETWEEN STR 26L TO STR 27L.  R&R INTERCOSTAL IAW SRM AND DWG.
